Doctor insights on:
Anxiety Panic After Stopping Birth Control
Stopped the birth control pill 5 months ago and have experienced severe anxiety and panic attacks and constant nervousness. What is the cause?
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
How to get rid of nausea due to anxiety after stopping birth control pill and how long will it take to feel normal again?
It depends: If you are so anxious about becoming pregnant after stopping the pill, either get back on it or take something else to prevent pregnancy. If your diagnosis is correct, no anxiety, no nausea. Otherwise, I would suggest that your nausea is more likely because you are pregnant since stopping the pill. In that case, perhaps a pregnancy test is indicated. ...Read more
Can i stop a birth control a day early extra hormones making me feel real moody and anxiety can't sleep all side effects from lo egestrel not myself?
Yes: You can stop it a day early, if you are experiencing these kinds of side effects then i recommend getting a different type or brand of birth control. Each birth control side effects varies between woman, if this particular one doesn't work for you then i would get a different one :]. ...Read more
GAD/OCD/ dep. sufferer. Had a frightening anxiety/OCD attack four days after starting new birth control (Yaz) and 20mg Lexapro (started them at same time). Won't be able to see psychiatrist for a week. Should I stop the birth control and the Lexapro?
Anxiety: do not stop anything. Sometimes there is an adjustment period when you start new medication, especially an antidepressant. Call the doctor and let him/her know what is going on, but stay on the medication until advised not to. ...Read more
22 yr old daughter started taking birth control pills 2 weeks ago and has been having greatly increased anxiety should she just stop now and what symptoms should she expect? She takes advair and zyrtec but no other drugs. Has a tendency to be anxious (3 w
Talk to prescribing : physician. If panic attacks have been found to be a side effect of the birth control medication you are taking, they can switch you to another med. if not, consider speaking with a psychologist to overcome panic attacks. Sorry no one answered sooner, I think people were not sure what you meant. I think you believe your birth control meds are causing panic attacks. ...Read more
Why do I always panic that I'm pregnant right before my period. I'm on birth control and use other form 99% of the time.
This is normal to: some extent, but not if it causes you excessive anxiety, which is what 'panic' implies. Have you had a pregnancy scare? Have you not exactly been 100% compliant with your use of birth control? Are you prone to severe PMS symptoms, which would exacerbate otherwise normal anxiety? These are some of the questions that come to mind first. Check with an OB-GYN for B/C facts... ...Read more
Ormy daughter has a implanon for birth control..What are some side effects and could it cause an elevated heartrate or panic attacks?
How bad is Xanax during pregnancy? I’ve read that it can cause birth defects, but what are the odds of that really? I just found out i’m pregnant, even though i was using two form of birth control. I get really bad panic attacks without xanax. How much ri
Find alternative: Xanax (alprazolam) is fda pregnancy category d. It should not be used during pregnancy. It could harm the unborn baby & lead to addiction or withdrawal symptoms in the newborn. Please talk with your psychiatrist and your obstetrician about a safer medication. ...Read moreSee 1 more doctor answer
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Panic is a psychological and somatic state of anxiety usually involving extreme fear, characterized by symptoms such as shortness of breath, rapid pounding heartbeat, sometimes dizziness or light-headedness, tunnel vision, a sense of unreality, and a feeling of needing to escape from ...Read more
- Talk to a doctor live online for free
- Anxietypanic after stopping birth control
- Hormonal imbalance after stopping birth control
- Pooping a lot after stopping birth control
- Ask a doctor a question free online
- Irregularity after stopping birth control pills
- Weight loss after stopping birth control pills
- Spotting after stopping birth control pills
- Frequent urination after stopping birth control
- Talk to a gynecologist online for free